| Model Number |
01.29.206 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2020: lot 1908988: (b)(4) items manufactured and released on 05-feb-2020.Expiration date: 2025-01-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 21 december 2020: liner: mpact 01.32.3244hct flat pe hc liner ø32/e (k103721)lot.1904353: (b)(4) items manufactured and released on 14-jun-2019.Expiration date: 2024-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in, 5 months after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.